Yang-Mills connections over a complex surface and harmonic curvature
Compositio Mathematica, Volume 62 (1987) no. 2, pp. 95-106.
@article{CM_1987__62_2_95_0,
     author = {Itoh, Mitsuhiro},
     title = {Yang-Mills connections over a complex surface and harmonic curvature},
     journal = {Compositio Mathematica},
     pages = {95--106},
     publisher = {Martinus Nijhoff Publishers},
     volume = {62},
     number = {2},
     year = {1987},
     mrnumber = {898730},
     zbl = {0625.53031},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1987__62_2_95_0/}
}
TY  - JOUR
AU  - Itoh, Mitsuhiro
TI  - Yang-Mills connections over a complex surface and harmonic curvature
JO  - Compositio Mathematica
PY  - 1987
SP  - 95
EP  - 106
VL  - 62
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1987__62_2_95_0/
LA  - en
ID  - CM_1987__62_2_95_0
ER  - 
%0 Journal Article
%A Itoh, Mitsuhiro
%T Yang-Mills connections over a complex surface and harmonic curvature
%J Compositio Mathematica
%D 1987
%P 95-106
%V 62
%N 2
%I Martinus Nijhoff Publishers
%U http://archive.numdam.org/item/CM_1987__62_2_95_0/
%G en
%F CM_1987__62_2_95_0
Itoh, Mitsuhiro. Yang-Mills connections over a complex surface and harmonic curvature. Compositio Mathematica, Volume 62 (1987) no. 2, pp. 95-106. http://archive.numdam.org/item/CM_1987__62_2_95_0/

1 N. Aronszajn: A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order. J. Math. Pure et Appl. 35 (1957) 235-249. | MR | Zbl

2 M.F. Atiyah, N.J. Hitchin and I.M. Singer: Self-duality in four dimensional Riemannian geometry. Proc. Roy. Soc. London, Ser. A 362 (1978) 425-461. | MR | Zbl

3 J.P. Bourguignon And H.B. Lawson: Stability and isolation phenomena for Yang-Mills fields. Commun. Math. Phys. 79 (1981) 189-230. | MR | Zbl

4 S.K. Donaldson: An application of gauge theory to four dimensional topology. J. Differential Geometry 18 (1983) 279-315. | MR | Zbl

5 S.K. Donaldson: Anti self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles, Proc. London Math. Soc. (3) 50 (1985) 1-26. | MR | Zbl

6 D.S. Freed and K. Uhlenbeck: Instantons and four-manifolds. New York: Springer-Verlag (1984). | MR | Zbl

7 M. Itoh: On the moduli space of anti-self-dual Yang-Mills connections on Kähler surfaces. Pub. R.I.M.S. Kyoto 19 (1983) 15-32. | MR | Zbl

8 M. Itoh: The moduli space of Yang-Mills connections over a Kähler surface is a complex manifold. Osaka J. Math. 22 (1985) 845-862. | MR | Zbl

9 S. Kobayashi: Curvature and stability of vector bundles. Proc. Japan Acad. Ser. A, Math. Sci. 58 (1982) 158-162. | MR | Zbl

10 S. Kobayashi, Y. Ohnita and M. Takeuchi: On instability of Yang-Mills connections. Math. Z. 193 (1986) 165-189. | EuDML | MR | Zbl

11 K. Kodaira and J. Morrow: Complex manifolds. Holt, Rinehalt and Winston (1971). | MR | Zbl

12 Min-Oo: An L2-isolation theorem for Yang-Mills fields. Comp. Math. 47 (1982) 153-163. | EuDML | Numdam | MR | Zbl

13 C. Shen: The gap phenomena of Yang-Mills fields over the complete manifold. Math. Zeit. 189 (1982) 69-77. | EuDML | MR | Zbl

14 C. Taubes: Stability in Yang-Mills theories. Commun. Math. Phys. 91 (1983) 235-263. | MR | Zbl